MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 18"(45CM) 4-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHILON SUTURE 18"(45CM) 4-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number 662H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure in 2019 and suture was used.The suture was broken easily when the doctor used the suture during the procedure.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 02/062020.A manufacturing record evaluation was performed for the finished device lot number pcq658 and no non-conformances were identified.H-3 summary: one unused open sample of product was received for analysis.During the visual inspection of the sample, no defects were found on the package.The sample was opened, and the swage and attachment area were noted to be as expected.The suture was dispensed without problem and examined along of the strand and no defects, damaged or suture breakage were observed.A functional test was performed using an instron and the tensile strength force was above the minimum requirement.Per the condition of the sample, no performance - breakage suture was found and the tested sample met the finished goods requirements.

Brand Name
ETHILON SUTURE 18"(45CM) 4-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9476345
Report Number2210968-2019-90967
Device Sequence Number2851914
Product Code GAR
UDI-Device Identifier10705031007741
UDI-Public10705031007741
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number662H
Device Catalogue Number662H
Device Lot NumberPCQ658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date02/06/2020
Patient Sequence Number1